# SDR WX0A2025040732377

- Difficulty date: April 5, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N219NV
- Make and model: Airbus A320-214
- Aircraft serial: 1255
- Aircraft time: 54,942 hours, 34,439 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Oxygen Mask
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) CAP OXYGENMASK NOT TESTING PROPERLY /  REMOVED AND REPLACED OB'S BOX/MASK IAW AMM 35-12-41-000-001-A AND 35-12-41-400-001-A OPS CHECK AND LEAK CHECK GOOD. INOP PLACARD REMOVED."
